| Model Number |
MAJ-2112 |
| Medical Device Problem Codes |
Break (1069); Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, the endoscope reprocessor accessories connecting tube on the reprocesser are breaking and popping off mid cycle.The issue occurred during reprocessing.There were no reports of patient harm.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.New information added to the following field(s): h6.The device was returned for evaluation and the customer's allegation was not confirmed.The device evaluation found no reportable findings.Based on the results of the investigation, a root cause cannot be identified.A device history review revealed no issues that could have caused or contributed to the reported issue.Labeling: this issue is addressed in the instructions for use (ifu): 9 preparation and inspection.1 visually inspect the connecting tube to ensure that there are no cracks, breaks, rips, scratches, attached debris, or other irregularities.2 move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken.Olympus will continue to monitor the field performance of this device.